# SDR 29GA94632120912

- Difficulty date: December 9, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N81546
- Make and model: Beech 1900D
- Aircraft serial: UE187
- Aircraft time: 33,380 hours, 41,902 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Printed Ckt Board
- Part number: 1143640681
- Part serial: 432H95
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT: 4067 DUJ/DUJ  AFTER TAKEOFF LANDING GEAR WOULD NOT RETRACT, AFTER SELECTED UP CIRCUIT BREAKER POPPED.  REPLACED PCB A316, OPERATIONAL CHECKS GOOD.
